# SDR FDEA2020073021698

- Difficulty date: July 22, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA386520
- Condition: Cracked
- Location: Bs 1601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT FLOORBOARD SUPPORT BRACKET CRACKED AT FASTENER HOLE.   MRKD STA 1601 RBL 18. REMOVED DAMAGED FLOOR BOARD SUPPORT & REPLACED WITH FAB FLOOR BEAM SUPPORT   IAW SRM 51-35-01 PG 4 VOL 2 & DOUGLAS DWG AFA3865
